| Model Number |
E052 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Over-Sensing (1438)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/11/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) oversensed noise, which resulted in inappropriate atrial tachy response (atr) and ventricular arrhythmia episodes.Technical services (ts) reviewed the events and indicated the noise appeared to be from electrocautery.The health care professional (hcp) confirmed the stored events occurred during a medical procedure.No adverse patient effects were reported.This icd remains in service.
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) oversensed noise, which resulted in inappropriate atrial tachy response (atr) and ventricular arrhythmia episodes.Technical services (ts) reviewed the events and indicated the noise appeared to be from electrocautery.The health care professional (hcp) confirmed the stored events occurred during a medical procedure.No adverse patient effects were reported.This icd remains in service.Additional information was received that this icd stored episodes containing noise artifact following a surgical procedure in which a magnet was placed on the device.Ts reviewed presenting device data and determined that the device was operating as programmed.No adverse patient effects were reported.This icd remains in service.
Additional Manufacturer Narrative
This icd was thoroughly inspected and analyzed upon receipt.Baseline testing found no failing conditions and the device passed all other testing.Additionally, visual inspection found no anomalies.Analysis found no evidence of device defect outside the bounds of normal medical use.
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) oversensed noise, which resulted in inappropriate atrial tachy response (atr) and ventricular arrhythmia episodes.Technical services (ts) reviewed the events and indicated the noise appeared to be from electrocautery.The health care professional (hcp) confirmed the stored events occurred during a medical procedure.No adverse patient effects were reported.This icd remains in service.Additional information was received that this icd stored episodes containing noise artifact following a surgical procedure in which a magnet was placed on the device.Ts reviewed presenting device data and determined that the device was operating as programmed.No adverse patient effects were reported.This icd remains in service.Additionally, this icd was explanted and replaced due to normal battery depletion.This device has been received.Other than the surgical procedure, no additional adverse patient effects were reported.